# SDR HALA2009041200146

- Difficulty date: April 12, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,277 hours, 31,094 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, "DATA LINK LOST" EICAS MESSAGE DISPLAYED FOR MAJORITY OF FLIGHT OUTSIDE OF VHF RANGE.  PERFORMED TEST FROM HAL REVISION 767-AMM-23-012 AND RAN FIM 23-22-00/FIG 104.  ALL TESTS PASS OPS NORMAL.
